# SDR R61A2020010671443

- Difficulty date: December 7, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 25,615 hours, 18,197 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Mount Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STEERING MANIFOLD MOUNTING BRACKET CRACKED. 1 CRACK 1" LONG. REPLACED CRACKED NLG STEERING BRACKET IAW EMB 170/175 SRM 51-40-03. SEE AAR NRC # 4500558-2000-0010 FOR WORK PERFORMED.
